MAUDE Adverse Event Report: DAVIS & GECK CARIBE LTD VISIPORT PLUS; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

DAVIS & GECK CARIBE LTD VISIPORT PLUS; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number 176673P
Medical Device Problem Code Detachment Of Device Component (1104)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
Date of Event 02/10/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter: during a laparoscopic procedure, the lens disengaged from the device during insertion.To correct this issue, the lens was removed from the patient cavity with graspers.No patient injury.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Evaluation summary: post market vigilance (pmv) led an evaluation of the device.The visual inspection of the returned product noted the optical trocar lens was disengaged.The handle appeared intact.The trocar, cannula, circular and envelope seals were not received.Records from each manufacturing lot are thoroughly reviewed to ensure that products are released meeting all quality release specifications at the time of manufacture.Analysis concluded there were no assembly component related failures.Replication of the observed damage may occur if the device is mishandled or handled roughly during application.Should new information become available, the file will be re-opened and the investigation summary will be amended as appropriate.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter: during a laparoscopic procedure, the lens disengaged from the device during insertion.To correct this issue, the lens was removed from the patient's cavity with graspers.No patient injury.

Brand Name
VISIPORT PLUS
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 0101
DO  0101
MDR Report Key6400714
Report Number1219930-2017-05078
Device Sequence Number13461753
Product Code GCJ
UDI-Device Identifier20884521080635
UDI-Public20884521080635
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K935086
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/27/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number176673P
Device Catalogue Number176673P
Device Lot NumberJ6L0927X
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/17/2017
Initial Date Received by Manufacturer 02/10/2017
Supplement Date Received by Manufacturer02/10/2017
10/09/2017
Initial Report FDA Received Date03/13/2017
Supplement Report FDA Received Date09/06/2017
10/27/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age72 YR